Aa
A
A
A
Close
Addiction: Substance Abuse Community
32.1k Members
7890938 tn?1395107752

Took 8mg of Suboxone first day into WD

I took 8mg of Suboxone approx. 40 hours ago to deal with the onset of my WD symptoms ( around 15 hours after I last used) . I was doing one to two bags of heroin a day for a few months. I was wondering if I'm going to go through WD for the sub if I take 4mg later tonight to help me go to sleep? Additionally, is there going to be any adverse affects from me taking it that night? Would it be better for me to just not take any more?
7 Responses
4522800 tn?1470325834
Hi..If you take the Subs to early..Yes it will throw you into precipitate w/ds.
Are you getting them from the streets?? Subs should be under a DRs supervision..They are nothing to mess around with. Just give this detox time and patience..There is no easy way out..The detox will be over soon, it is working on staying clean that takes the cake..I wish you the best and it seems to be slow around here right now..Keep checking this post.
Bless
7890938 tn?1395107752
Thank you. I didn't go into precipitated w/d's. It just helped me get to sleep and made the shaking stop. I understand I shouldn't be messing around with them I just couldn't take the goosebumps anymore and I figured one time is better than going to find a fix. I don't really want to go to my doctor to be put on them because I honestly just want to be clean of everything. I am just looking for something to help me get through this. I can deal with the weakness and the flu symptoms and the depression I just can't deal with the insomnia and the chills. Those chills are a form of torture that I wouldn't wish on my worst enemy. Back before I knew I was going through withdraw from what I considered a recreational use of Percoset ( I was dumb) I went into the hospital crying saying I couldn't take it anymore. They said it was a thyroid problem and there was nothing they could do. Little did I know...

In short- is there anything that will help with the chills and insomnia at all ?
Avatar universal
Today is day 38 since I took my last .5mg of suboxone and I'm feeling great.Yeah I went through withdrawals,the chills, headaches were terrible,and I had mild flu like symptoms. but trust me if you can get through the first 14 to 18 days it' all down hill from there. That's when I started feeling better. I was taking a mild dose of Seroquel for sleep and that seemed to help. Hang in there it' only going to get better.I never thought I'd be free from methadone and suboxone,but today I'm totally opiate free and it feels good. My appetite is good and I'm just glad I did it the way I did it. I just was fed up and just stopped.what worked for me might not work for you,but hopefully I can be an inspiration to you and other people going thru the same thing as you and I did. I wish you the best on your road to becoming free of the handcuffs that I and what sounds like you might be going thru. Keep posting as I'like to read another success post. DON'T GIVE UP!!!!!!!!
Avatar universal
i sent you a message
4522800 tn?1470325834
Hi Again..Try taking a hot bath with Epsom salt and get under a heating blanket. For sleep we have mentioned many things on here. Some do the Melatonin and Teas. Maybe pick up some "Calm" it has Magnesium in it. I used to take the Ds, Cal, Magnz, & Potassium to help me sleep..Most of the time it just takes Time to balance back. Try to keep the room dark and cool. Turn off TV and all other lights that are on. Just go with the flow and try not to fight it..The sleep will come back and you might reach a point where all you want to do is sleep..The detox seems to go in Stages. Like CIK described it as peeling layers off of a onion. It takes patience for sure. Try to re-direct your thinking about this. Keep as busy as you can during the day. If you get a lot of exercise in you will crash out a bit longer.
Just know that the Poisons are trying to come out of everywhere in your body..They come out when we go to the Bathroom and the eyes, nose and skin. Hang tight and I do wish you the best..
Bless
Avatar universal
Definitely DO NOT substitute Sub for any other opiate!  It will cause even worse WD's.... You would have been better off taking a loratab to be honest( DONT DO IT THO). The sub will just make u feel great untill it wears off and then right back into the full WD's. I wish you luck!  I know u can do it, just be stern with yourself and say over and over and over and over that you WILL BEAT IT!!! Silly but effective!!! I have gone thru 4 detoxes like a ******* but I found that exercise Thomas Recipe, hot baths, vitamins and some good porn LOL help a lot!!!!! No Joke!!!

You can do it!!!!
Avatar universal
Me personally, I was sick of being a slave to this evil drug.  It was presented to me as a helpful and safer medicine to treat lortab/vicodin addiction.  And I found that I took it to just feel normal.  But come to find out from my wife and kids, I wasn't normal at all on this drug.  I was always very cranky, like dr jekyl and mr.hyde. Also at times i was way too sleepy.  I would nod off in the morning while drinking my coffee(after sleeping 8-10 hours) -The final straw for me was getting kicked out by two different sub doctors for missing appointments after i paid 300 cash to start the program with each doc.  I simply could not help the fact that Im a CEO of a multi-million dollar company that restraints my time.  In this way i was very blessed and grateful because boy would I need the week off.  Anyway,  Im on day 9 now of being off subs and I have had my wife and some of my trusted council go on and on about the positive differences they see from me already!  Im not going to lie though, withdrawal/detox was the worst I ever experienced.  For literally 6 days it was Hell on earth! On day 7 i had to force myself to get up and moving. This was the day I actually barely had enough energy to finally shave my face. On this day I also started to eat as many small meals as I could despite having no appetite. Our bodies need major fuel to fight this shitt off!  I had a one month supply when i started tapering because I knew i would not go to another quack for more.  As I am writing this it is 5:30 in the morning and I tried to go to bed at 11:00 and finally gave up at 5:00.  So Im really pissed off at my sub doctors.  I had no idea that detox would be this long and rough.  They failed to disclose that with me.  Also they never told me to taper off, as i was on it for approx. 5 years.  -12 mg a day at peak.  The last few days I was on it, I had tapered down to about 3 mg a day, then i took the last 1mg and the next day... boom it started. I would not wish this detox on my worst enemy.  The good news though is we can all do it and any loved ones will notice a profound positive difference. If needed i can give some pill cocktails(non-opiate) that helped me out some those first few days. Anyway this is an evil medicine in my opinion based on my hell week! These doctors need to start disclosing this info to their patients.  Anyway good luck to all, and let me know if can be of any assistance.....
Have an Answer?
Top Addiction Answerers
495284 tn?1333894042
City of Dominatrix, MN
Avatar universal
phoenix, AZ
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is treating glaucoma with marijuana all hype, or can hemp actually help?
If you think marijuana has no ill effects on your health, this article from Missouri Medicine may make you think again.
Julia Aharonov, DO, reveals the quickest way to beat drug withdrawal.
Tricks to help you quit for good.
For people with Obsessive-Compulsive Disorder (OCD), the COVID-19 pandemic can be particularly challenging.
A list of national and international resources and hotlines to help connect you to needed health and medical services.